# SDR DLM88992713

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- System (JASC): 2432 · Battery/Charger System
- Part: Bpu
- Part number: 947F9463
- Condition: Failed
- Location: E & E Bay
- Component: 947F9463
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 20K FT OVHD PANEL LIGHTS AND NUMEROUS OTHER COCKPIT LIGHTS BEGAN TO FLICKER.  APPROX 5 SECS LATER ELECTICAL FAILURE OCCURED FOR APPROX 15 SEC, THEN PWR CAME BACK ON.  THEN FOR APPROX 3-5 SECS PWR WOULD GO OFF THEN ON.  WHEN PWR WENT OFF THE 1ST TIME THE EMER PWR SWITCH WAS TURNED ON AND THE APU WAS PLACED TO START.  AFTER 5 SECS PWR CAME ON AND REMAINED ON AND THE FLICKERING STOPPED.  A WINDSHIELD OVT LIGHT REMAINED ON THE OAP AND THE AUTO THROTTLES WOULD NOT ENGAGE.  BOTH THE CAPTS AND F/OS PFDS AND NDS WENT BLANK.  REPLACED BPU AND R2-50, RAN AND LOADED GENS SWAPPED PWR OK.
